ManBetX万博官网登录-首页|欢迎您

发表的主要论文:
1. On (d,2)-dominating numbers of binary undirected de Bruiijn graphs,Disc. Appl. Math. 105(2000),137-145. (with J. Xu, K. Zhang)
2. On container length and wide diameter in unidirectional hypercube,Taiwanese J. of Math. 6(2002),75-87. (with K. Zhang)
3. On (d,2)-dominating numbers of butterfly networks,Taiwanese J. Math. 6(2002),515-521. (with R. Shao, K. Zhang)
4. Distance two labelings of graphs,European J. Combinatorics 24 (2003),53-58. (with G.Chang)
5. The geodetic numbers of graphs and digraphs,Science in China A:Mathematics 50(2007),1163-1172.
6. Extremal problems on consecutive L(2,1)-labellings,Disc. Appl. Math 155(2007),1302-1313. (with L. Chen, M. Zhai)
7. An extremal problem on non-full colorable graphs,Disc. Appl. Math 155(2007),2165-2173. (with M. Zhai)
8. No-hole 2-distant colorings for Cayley graphs on finitely generated abelian groups,Disc. Math 307(2007),1808-1817. (with G. Chang, S. Zhou)
9. Labelling algorithms for paired-domination problems in block and interval graphs, J. Comb. Optim. 19(2010),457-470. (with L. Chen, Z. Zeng)
10. The upper and Lower geodetic numbers of graphs,Ars Comb. 91(2009),401-409. (with L. Dong, X. Wang)
11. Distance-two labellings of Hamming graphs,Disc. Appl. Math 157(2009),1896-1904. (with G. Chang, S. Zhou)
12. Hardness results and approximation algorithms of (weighted) paired-domination in graphs, Theoretical Computer Science 410 (2009), 5063-5071. (with L. Chen, Z. Zeng)
13. Distance paired-domination problems on subclasses of chordal graphs,Theoretical Computer Science 410 (2009) ,5072-5081. (with L. Chen, Z. Zeng)
14. A linear-time algorithm for paired-domination problem in strongly chordal graphs, Information Processing Letters 110(2009),20-23. (with L. Chen, Z. Zeng)
15. Vertex-coloring edge-weightings of graphs, Taiwanese J. of Math. 159(2011),1807-1813.(with G. Chang, J. Wu, Q. Yu)
16.The L(2,1)-F-labeling problem of graphs, Taiwanese J. of Math. 159(2011), 1277-1285. (with G. Chang)
17. Identifying codes and locating-dominating sets on paths and cycles, Disc. Appl. Math 159(2011),1540-1547. (with C. Chen, Z. Miao)
18. A conjecture on the number of SDRs of a (t, n)-family, European J. Combinatorics 33(2012),1-7.(with D.He)
19. Vertices in all minimum paired-dominating sets of block graphs, Journal of Combinatorial Optimization 24(2012), 176-191. (with L. Chen, Z. Zeng)
20. NP-completeness and APX-completeness of restrained domination in graphs, Theoretical Computer Science 448 (2012),1-8. (with L. Chen, W. Zeng)
21. Three conjectures on the signed cycle domination in graphs, Journal of Combinatorial Optimization 25 (2013), 639-645. (with J. Guan, X. Liu, Z. Miao)
22. Path covering number and L(2,1)-labeling number of graphs, to appear in Discrete Applied Mathematics (with Q. Zhou)


主持的科研项目:
1. 图的标号问题与网络可靠性的图论研究,国家自然科学基金(No.10301010),2004.1---2006.12;
2. 图的标号问题与子图存在性的理论和算法研究,国家自然科学基金(No.60673048),2007.1--2009.12;
3. 图的染色和控制集问题的理论和算法研究,国家自然科学基金(No.10971248),2010.1--2012.12;
4. 超图的2-可染色性和图的控制集问题研究,国家自然科学基金(No.11371008),2014.1---2017.12;
5. 自动发箱和设备自动调度的数学模型,上海浦东国际集装箱码头有限公司,2006.11-2007.12;
6. 集团级多港口协同调度和集成资源配置平台,上海东源计算机自动化工程有限公司,2014.1-2015.12;